Membro

Modelos matemáticos para a conservação da biodiversidade

Notícias

Nenhuma notícia encontrada.

Publicações

Artigos Científicos (ISI)

Heleno R., Garcia C., Jordano P., Traveset A., Gómez J.M., Blüthgen N., Memmott J., Moora M., Cerdeira J.O., Rodríguez-Echeverría S., Freitas H., Olesen J.M. (2014)

Ecological networks: delving into the architecture of biodiversity

Biology Letters, 10: 20131000.

Silva P.C., Cerdeira J.O., Martins M.J., Monteiro-Henriques T. (2014)

Data depth for the uniform distribution

Environmental and Ecological Statistics, 21(1): 27-39.

Agra A., Cerdeira J.O., Requejo C. (2013)

Using decomposition to improve greedy solutions of the optimal diversity management problem

International Transactions in Operational Research, 20(5): 617-625.

Aguiar F., Cerdeira J.O., Martins M.J., Ferreira M.T. (2013)

Riparian forests of Southwest Europe: are functional trait and species composition assemblages constrained by environment?

Journal of Vegetation Science, 24(4): 628-638.

Brás R., Cerdeira J.O., Alagador D., Araújo M.B. (2013)

Linking habitats for multiple species

Environmental Modelling & Software, 40: 336-339.

Livros
Nenhum livro encontrado.
Capítulos de Livros
Nenhum capítulo de livro encontrado

Projectos

Sem resultados.